# SDR MALA060457

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 18,021 hours, 19,637 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE, AT NS197, INBOARD SIDE OF FRAME, IS CHAFED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S54166.  REF: EAMS WORK ORDER 214134 TASK 4516.
